Please use this identifier to cite or link to this item:

TitleOn a variational inequality for incompressible non-Newtonian thick flows
Author(s)Miranda, Fernando
Rodrigues, José Francisco
KeywordsNon-Newtonian flows
Thick fluids
Variational inequalities
Issue date2016
PublisherAmerican Mathematical Society
JournalContemporary Mathematics
Abstract(s)In this work we extend the results on the existence, uniqueness and continuous dependence of strong solutions to a class of variational inequalities for incompressible non-Newtonian flows under the constraint of a variable maximum admissible shear rate. These fluids correspond to a limit case of shear-thickening viscosity, also called thick fluids, in which the solutions belong to a time dependent convex set with bounded deformation rate tensors. We also prove the existence of stationary solutions, which are the unique asymptotic limit of evolutionary flows in the case of sufficiently large viscosity.
TypeConference paper
DescriptionPublicado em "Recent advances in partial differential equations and applications". Contemporary mathematics series of the American Mathematical Society, vol. 666. ISBN 978-1-4704-1521-1
Publisher version
AccessOpen access
Appears in Collections:CMAT - Artigos em atas de conferências e capítulos de livros com arbitragem / Papers in proceedings of conferences and book chapters with peer review

Files in This Item:
File Description SizeFormat 
MirandaRodrigues2016RepositoriUM.pdf396,31 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID